TRANSACTIONS OF THE KRYLOV STATE RESEARCH CENTRE

Science journal

 
ISSN (print) 2542-2324 /(online) 2618-8244


Articles of The Transactions of KSRC








Uniform-field magnetization of a layered ferromagnetic ellipsoid



Full text article (in russian)

Year

 
2016

Issue

 
375

Volume

 
1

Pages

 
173-184

Caption

 
Uniform-field magnetization of a layered ferromagnetic ellipsoid

Authors

 
I. Krasnov, A. Polutov

Keywords

 
harmonizing ellipsoidal coordinates, ferromagnetic ellipsoid, uniform magnetic field, shielding coefficient, magnetic moments, ferromagnetic structures

Summary

 
This paper  provides  detailed  investigation  and  solution  to  the  magnetization  problem of a hollow (single-layer) ferromagnetic ellipsoid by means of new, harmonizing, ellipsoidal coordinates introduced by M. Tabanov and allowing limit transitions to both spheroidal and spherical coordinates. Calculation formulas are derived for magnetic moments of ferromagnetic machinery, structures and elements, represented by an equivalent hollow ferromagnetic ellipsoid. Equations are obtained to solve the magnetization problem for n ferromagnetic layers of an ellipsoid by a uniform magnetic field, and their solution methods are investigated.

Rubrics

 
Ship signatures

Back to the list



 





 
Login:
Password:
Register
Forgot your password?


Last issues

All rights reserved © Krylov state research centre, 2017 — 2022


ISSN (print) 2542-2324 / ISSN (online) 2618-8244

Address: Moskovskoye shosse, 44, Saint-Petersburg, 196158

Phone: +7(812) 415-49-80